# SDR 95ZZZX6786

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 8022591
- Condition: Shorted/Burned
- Location: Rt Prop Blade
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS RIGHT PROPELLER BLADE DE-ICE BOOT SHORTED OUT CAUSING SPARKS AND A RED GLOW.  DEACTIVATED THE SYSTEM AND LANDED WITHOUT INCIDENT.  REPLACED PROPELLER BLADE.  (X)
